# SDR SWAA2022030746350

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7508U158
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500H RBL 24; INTERCOSTAL SUPPORT BRACKET IS CRACKED. / REMOVED CRACKED FWD CARGO COMPARTMENT STA 500H RBL 24 INTERCOSTAL SUPPORT BRACKET AND REPLACED WITH NEW PART P/N 143A7508U158 IAW SRM 51-40-02 AND DWG 143A7502 REV G ATAG 82023
